MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER ELEVATED RIM 36 MM I.D. SIZE LL; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER ELEVATED RIM 36 MM I.D. SIZE LL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, per hospital policy; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2021 - 00172.
 
Event or Problem Description
It was reported that the patient underwent a left hip procedure.Subsequently, the patient was revised approximately 3.5 years later due to dislocation.The surgeon noted the highwall of the liner appeared to have been put in interiorly which contributed to the dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause is attributed to the highwall of the liner being placed interiorly.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER ELEVATED RIM 36 MM I.D. SIZE LL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key12085576
Report Number0002648920-2021-00171
Device Sequence Number14319081
Product Code JDI
UDI-Device Identifier00889024149816
UDI-Public(01)00889024149816(17)220531(10)63678075
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberN/A
Device Catalogue Number00875201336
Device Lot Number63678075
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CUP; UNKNOWN STEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;